Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 14, 2014, 3:33 PM MST. It took effect at Feb 14, 2014, 8:00 PM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2014, 3:33 PM MST (22:33 UTC)
- In effect from
- Feb 14, 2014, 8:00 PM MST
- Expired
- Feb 15, 2014, 8:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
645 WWUS75 KABQ 142233 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 333 PM MST FRI FEB 14 2014 ...GUSTY NORTHWEST TO WEST WINDS TONIGHT ACROSS PORTIONS OF CENTRAL AND NORTHERN NEW MEXICO... .STRONG NORTHWEST TO WEST WINDS ALOFT COMBINED WITH A DEEP SURFACE TROUGH OF LOW PRESSURE IN THE LEE OF THE SANGRE DE CRISTO MOUNTAINS WILL PRODUCE GUSTY WINDS ONCE AGAIN TONIGHT ACROSS THE HIGH COUNTRY AND ADJACENT EAST SLOPES OF CENTRAL AND NORTH CENTRAL NEW MEXICO. WIND SPEEDS WILL DECREASE AROUND MID MORNING SATURDAY. NMZ514-515-521-523-527-150600- /O.NEW.KABQ.WI.Y.0008.140215T0300Z-140215T1500Z/ SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- 333 PM MST FRI FEB 14 2014 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST SATURDAY. * LOCATION...THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT EAST SLOPES...RATON AND JOHNSON MESAS...SANDIA AND MANZANO MOUNTAINS AND THE CENTRAL HIGHLANDS. * WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH. LOCALLY HIGHER GUSTS POSSIBLE. * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH MID MORNING. * VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS ARE EXPECTED ON INTERSTATE 25 OVER GLORIETA AND RATON PASSES...AND ALSO ON INTERSTATE 40 NEAR TIJERAS...EDGEWOOD AND CLINES CORNERS. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
3 follow-up statements
202 WWUS75 KABQ 150052 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 PM MST FRI FEB 14 2014 ...STRONG NORTHWEST AND WEST WINDS TONIGHT... .STRONG NORTHWEST AND WEST WINDS ALOFT COMBINED WITH A DEEP SURFACE TROUGH OF LOW PRESSURE IN THE LEE OF THE SANGRE DE CRISTO MOUNTAINS WILL PRODUCE STRONG AND GUSTY WINDS AGAIN TONIGHT ACROSS THE HIGH COUNTRY AND ADJACENT EAST SLOPES OF CENTRAL AND NORTH CENTRAL NEW MEXICO. WIND SPEEDS WILL DECREASE AROUND MID MORNING SATURDAY. NMZ512-513-151100- /O.EXA.KABQ.WI.Y.0008.140215T0300Z-140215T1500Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- 552 PM MST FRI FEB 14 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST SATURDAY. * LOCATION...THE WEST SLOPES AND NORTHERN PORTIONS OF THE SANGRE DE CRISTO MOUNTAINS. * WINDS...WEST AND NORTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. BRIEFLY AND LOCALLY HIGHER GUSTS POSSIBLE. * TIMING...WIND SPEEDS WILL STRENGTHEN THROUGH THE EVENING...THEN PEAK AFTER MIDNIGHT BEFORE WEAKENING EARLY FRIDAY MORNING. * VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS ARE EXPECTED MAINLY ON NORTH TO SOUTH ORIENTED ROADS. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ514-515-521-523-527-151100- /O.CON.KABQ.WI.Y.0008.140215T0300Z-140215T1500Z/ SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- 552 PM MST FRI FEB 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SATURDAY... * LOCATION...THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT EAST SLOPES...RATON RIDGE AND JOHNSON MESA...SANDIA AND MANZANO MOUNTAINS AND THE CENTRAL HIGHLANDS. * WINDS...WEST AND NORTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. BRIEFLY AND LOCALLY HIGHER GUSTS POSSIBLE. * TIMING...WIND SPEEDS WILL STRENGTHEN THROUGH THE EVENING...THEN PEAK AFTER MIDNIGHT BEFORE WEAKENING EARLY FRIDAY MORNING. * VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS ARE EXPECTED ON INTERSTATE 25 OVER GLORIETA AND RATON PASSES...AND ALSO ON INTERSTATE 40 NEAR TIJERAS...EDGEWOOD AND CLINES CORNERS. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 42/44
997 WWUS75 KABQ 151036 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 336 AM MST SAT FEB 15 2014 ...STRONG WEST AND NORTHWEST WINDS THIS MORNING... .STRONG NORTHWEST AND WEST WINDS ALOFT COMBINED WITH A DEEP SURFACE TROUGH OF LOW PRESSURE IN THE LEE OF THE SANGRE DE CRISTO MOUNTAINS WILL PRODUCE STRONG AND GUSTY WINDS ACROSS THE HIGH COUNTRY AND ADJACENT EAST SLOPES OF CENTRAL AND NORTH CENTRAL NEW MEXICO. WIND SPEEDS WILL DECREASE AROUND MID MORNING. NMZ512>515-521-523-527-151500- /O.CON.KABQ.WI.Y.0008.000000T0000Z-140215T1500Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- 336 AM MST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * LOCATION...THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT EAST SLOPES AS WELL AS THE SANDIA AND MANZANO MOUNTAINS AND CENTRAL HIGHLANDS. * WINDS...WEST AND NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL CONTINUE THROUGH THE EARLY MORNING HOURS. * VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS ARE EXPECTED MAINLY ON NORTH TO SOUTH ORIENTED ROADS. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
119 WWUS75 KABQ 151450 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 750 AM MST SAT FEB 15 2014 NMZ512>515-521-523-527-151600- /O.EXP.KABQ.WI.Y.0008.000000T0000Z-140215T1500Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- 750 AM MST SAT FEB 15 2014 ...WIND ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING... GUSTY WINDS WILL PERSIST THROUGH THE MORNING ACROSS THE HIGHER ELEVATIONS OF THE SANGRE DE CRISTO AND CENTRAL MOUNTAINS. HOWEVER...WIND SPEEDS SHOULD LARGELY STAY BELOW ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY WILL BE ALLOW TO EXPIRE AT 8 AM. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 14, 3:04 PM MST, 29 minutes earlier.
Area forecast discussion, Feb 14, 3:04 PM MST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MST FRI FEB 14 2014 .SYNOPSIS... DRY WESTERLY FLOW ALOFT WILL RESULT IN FURTHER WARMING AND DRYING THROUGH THE WEEKEND. NEW RECORD...OR NEAR RECORD HIGHS ARE FORECAST ON BOTH SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA. IN ADDITION...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY... ESPECIALLY SUNDAY ACROSS CENTRAL AND EASTERN PORTIONS OF NEW MEXICO. TWO UPPER LEVEL DISTURBANCES WILL IMPACT OUR AREA NEXT WEEK...ONE WEDNESDAY AND ANOTHER ON FRIDAY. NEITHER WILL BRING MUCH PRECIPITATION...BUT INSTEAD WILL RESULT IN WINDY TO VERY WINDY CONDITIONS AND THE POTENTIAL FOR MORE CRITICAL FIRE WEATHER. && .DISCUSSION... HIGHS ARE SOARING WELL ABOVE NORMAL TODAY...HITTING 70 DEGREES AT THE ALBUQUERQUE SUNPORT WHICH IS 18 DEGREES ABOVE NORMAL AND 3 DEGREES SHY OF A RECORD. LOOKS LIKE 81 WILL BE THE HIGH AT ROSWELL...WHICH IS 3 DEGREES SHY OF THE RECORD AND 20 DEGREES ABOVE NORMAL. ALTHOUGH NO BROKEN RECORDS TODAY...IT'S GOING TO SOUND LIKE A BROKEN RECORD AFTER THIS WEEKEND WITH ALL OF THE RECORD HIGHS WE'RE GOING TO BE BREAKING. SIGNIFICANT LOW TEMPERATURE ANOMALIES EXPECTED AGAIN TONIGHT... ESPECIALLY MID-SLOPE AND ABOVE WHERE LOWS WILL BE 15 TO 25 DEGREES ABOVE NORMAL. MORE STRONG WINDS ASSOCIATED WITH MOUNTAIN WAVES LOOKING LIKELY ALONG/EAST OF THE SANGRES AND SANDIAS. WILL ISSUE ANOTHER WIND ADVISORY SHORTLY FOR THE SAME ZONES AS LAST NIGHT. MOUNTAIN WAVE CLOUDS ALREADY PRESENT OVER/EAST OF THE SANGRES PER THE VISIBLE SATELLITE IMAGERY. THROUGH THE WEEKEND...FLOW ALOFT WILL BACK FROM NW TO W AND PWATS WILL DECREASE TO BELOW NORMAL...SETTING THE STAGE FOR CRITICAL FIRE WEATHER CONDITIONS (SEE FIRE WEATHER DISCUSSION BELOW). SUNDAY LOOKS TO BE THE MORE IMPACTFUL DAY AND ALTHOUGH WIND SPEEDS ARE FORECAST TO STAY BELOW ADVISORY CRITERIA MOST AREAS...ANOTHER ADVISORY MAY BE REQUIRED FOR SUNDAY AFTERNOON FOR THE CENTRAL HIGHLANDS AND A FEW SURROUNDING ZONES. A SHORTWAVE TROUGH IS FORECAST TO TRANSVERSE THE CENTRAL ROCKIES LATE SUNDAY...WITH THE STREAM OF PACIFIC MOISTURE CURRENTLY IMPACTING THE PACIFIC NW AND NORTHERN CALIFORNIA SHIFTING SOUTH AND SPREADING MID AND HIGH CLOUDS ACROSS NEW MEXICO. A WEAK COLD FRONT WILL FOLLOW SUNDAY NIGHT INTO MONDAY AND RESULT IN 5-10 DEGREES OF COOLING...BUT TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE REMAINDER OF THE FORECAST PERIOD. TWO TROUGHS TO MOVE THROUGH THE ROCKIES NEXT WEEK AND IMPACT OUR AREA...THE FIRST ON WEDNESDAY AND THE SECOND LATE FRIDAY. THE FIRST TROUGH WILL DELIVER A GLANCING BLOW TO NORTHERN NEW MEXICO AND LIKELY RESULT IN WIND AND FIRE WEATHER IMPACTS...ALTHOUGH THE MORE BULLISH/STRONGER 12Z ECMWF SOLUTION WOULD BRING SOME PRECIP TO NORTHERN PORTIONS. LOOK FOR A BREAK THURSDAY...THEN BACK TO PERHAPS MORE SIGNIFICANT IMPACTS FRIDAY INTO SATURDAY AS THE SECOND TROUGH LOOKS TO BE MORE POTENT THAN THE FIRST. A MORE PRONOUNCED COOL-DOWN FORECAST WITH THE LATE WEEK TROUGH THAT WILL CARRY THROUGH NEXT WEEKEND. 11 && .FIRE WEATHER... DRY NORTHWEST FLOW ALOFT WITH BREEZY TO WINDY AFTERNOONS AND EARLY EVENINGS THROUGH THE WEEKEND WILL BE COMBINED WITH RECORD TO NEAR RECORD HIGH TEMPERATURES. MODERATE TO STRONG FLOW ALOFT WILL CONTINUE TO KEEP VENTILATION RATES IN THE VERY GOOD EXCELLENT RANGE THROUGH THE WEEKEND. MODERATE TO STRONG NORTHWEST FLOW ALOFT TODAY WILL GRADUALLY TRANSITION TO WESTERLY TONIGHT AND SATURDAY. ANOTHER WIND MAXIMUM NEAR MOUNTAIN TOP LEVEL WILL MOVE OVER THE SANGRE DE CRISTO AND SANDIA/MANZANO MOUNTAINS EASTWARD TO THE NE AND CENTRAL HIGHLANDS TONIGHT. A WIND ADVISORY IS IN EFFECT OVERNIGHT FOR ANOTHER ROUND OF STRONG WEST AND NW WINDS IN THESE AREAS. THE STRONG WEST WINDS ARE EXPECTED TO COMBINE WITH RELATIVE HUMIDITY VALUES NEAR TEN PERCENT IN THE EAST-CENTRAL PLAINS SATURDAY AFTERNOON TO CREATE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS THERE. WILL NOT CHANGE THE FIRE WEATHER WATCH FOR SATURDAY AFTERNOON AS A RESULT AND LET THE MID SHIFT HAVE ONE MORE LOOK AT WINDS AND HAINES VALUES. BOTH WINDS AND HAINES INDICES ARE MARGINAL AND HIGHLY DEPENDENT ON WHERE THE SURFACE LOW/TROUGH SETS UP. ELSEWHERE...BREEZY WEST WINDS WILL BE THE RULE SATURDAY AS WINDS ONCE AGAIN MIX DOWN TO THE SURFACE DURING THE LATE MORNING AND EARLY AFTERNOON. A DRY AND RATHER WEAK BACKDOOR FRONT WILL SINK SOUTHWARD THROUGH THE FAR NE PLAINS SATURDAY EVENING HELPING WITH RH RECOVERIES SATURDAY NIGHT/SUNDAY MORNING. STRONG WEST WINDS RETURN SUNDAY WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS A LARGE SWATH FROM WEST TO EAST ACROSS CENTRAL NEW MEXICO. LOCATION OF THE SURFACE LOW OVER NORTHEASTERN NM WILL MAKE OR BREAK THAT AREA. MAY HAVE TO TRIM THE NORTHEAST PLAINS FROM THE WATCH BUT WILL LEAVE AS IS FOR NOW WITH SUBTLE CHANGES IN THE FLOW ALOFT CREATING A SURFACE LOW SLIGHTLY FARTHER EAST. A DRY SURFACE COLD FRONT REMAINS ON TRACK SUNDAY NIGHT...SPELLING AN END TO THE CRITICAL CONDITIONS FOR EARLY NEXT WEEK. STRONG WESTERLY FLOW ALOFT...HOWEVER IS QUICK TO RETURN TUESDAY. LOCAL CRITICAL CONDITIONS ALSO RETURN TUESDAY AFTERNOON IN THE CENTRAL HIGHLANDS FROM NEAR CLINES CORNERS TO SANTA ROSA. A LARGER AREA OF CRITICAL CONDITIONS MAY BE ON TAP FOR OVER MUCH OF CENTRAL AND EASTERN NM WEDNESDAY AS STRONG WINDS ALOFT ASSOCIATED WITH AN UPPER LEVEL TROUGH SWINGING EASTWARD THROUGH THE CENTRAL ROCKIES COMBINES WITH DOWNSLOPING EFFECTS. ECMWF FARTHER SOUTH WITH THE UPPER TROUGH FOR THE MIDDLE OF NEXT WEEK AND A SUBSEQUENT TROUGH FOR THE LATTER PORTION OF THE WEEK SO CONFIDENCE REMAINS LOW FROM WEDNESDAY INTO LATE NEXT WEEK. 33 && .AVIATION... 18Z TAF CYCLE MODERATE TO STRONG DRY NW FLOW ALOFT WILL CONTINUE TODAY...BECOMING WLY OVERNIGHT. MODERATE WEST TO NW WINDS WILL SURFACE LATE THIS MORNING AT MOST TERMINALS. LEE SFC LOW CENTERED OVER NW SAN MIGUEL COUNTY KEEPING WINDS SELY AT KLVS. W-NW WINDS EXPECTED TO DEVELOP THERE 21Z AS SFC LOW/TROUGH SHIFTS EWD. MODERATE TO STRONG FLOW ALOFT BECOMES WLY TONIGHT THROUGH SATURDAY MORNING. WLY WINDS EXPECTED TO SFC ONCE AGAIN AT MOST TAF SITES LATE SATURDAY MORNING. 33 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 28 65 32 67 / 0 0 0 0 DULCE........................... 24 63 24 60 / 0 0 0 0 CUBA............................ 28 66 30 64 / 0 0 0 0 GALLUP.......................... 23 69 25 65 / 0 0 0 0 EL MORRO........................ 22 66 24 64 / 0 0 0 0 GRANTS.......................... 26 69 25 67 / 0 0 0 0 QUEMADO......................... 33 69 30 68 / 0 0 0 0 GLENWOOD........................ 28 77 28 76 / 0 0 0 0 CHAMA........................... 21 58 22 56 / 0 0 0 0 LOS ALAMOS...................... 36 65 35 64 / 0 0 0 0 PECOS........................... 35 65 36 65 / 0 0 0 0 CERRO/QUESTA.................... 23 59 22 58 / 0 0 0 0 RED RIVER....................... 30 52 30 49 / 0 0 0 5 ANGEL FIRE...................... 32 58 29 54 / 0 0 0 0 TAOS............................ 27 61 26 60 / 0 0 0 0 MORA............................ 37 64 35 62 / 0 0 0 0 ESPANOLA........................ 32 68 32 66 / 0 0 0 0 SANTA FE........................ 35 66 34 63 / 0 0 0 0 SANTA FE AIRPORT................ 34 69 33 66 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 37 71 39 69 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 38 73 40 71 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 35 74 36 72 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 39 73 40 71 / 0 0 0 0 LOS LUNAS....................... 32 75 33 73 / 0 0 0 0 RIO RANCHO...................... 38 72 39 70 / 0 0 0 0 SOCORRO......................... 43 78 42 76 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 40 67 38 66 / 0 0 0 0 TIJERAS......................... 41 69 39 67 / 0 0 0 0 MORIARTY/ESTANCIA............... 29 71 29 69 / 0 0 0 0 CLINES CORNERS.................. 39 70 38 68 / 0 0 0 0 GRAN QUIVIRA.................... 43 70 39 70 / 0 0 0 0 CARRIZOZO....................... 45 74 41 73 / 0 0 0 0 RUIDOSO......................... 46 69 45 70 / 0 0 0 0 CAPULIN......................... 33 68 31 66 / 0 0 0 0 RATON........................... 32 70 29 69 / 0 0 0 0 SPRINGER........................ 34 71 30 70 / 0 0 0 0 LAS VEGAS....................... 39 71 35 69 / 0 0 0 0 CLAYTON......................... 34 76 31 71 / 0 0 0 0 ROY............................. 36 75 31 71 / 0 0 0 0 CONCHAS......................... 42 78 42 79 / 0 0 0 0 SANTA ROSA...................... 43 79 41 78 / 0 0 0 0 TUCUMCARI....................... 39 81 35 80 / 0 0 0 0 CLOVIS.......................... 39 81 39 79 / 0 0 0 0 PORTALES........................ 40 82 41 81 / 0 0 0 0 FORT SUMNER..................... 42 82 42 82 / 0 0 0 0 ROSWELL......................... 36 87 39 87 / 0 0 0 0 PICACHO......................... 44 79 44 80 / 0 0 0 0 ELK............................. 43 77 43 77 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ103>108. WIND ADVISORY FROM 6 PM THIS EVENING TO 8 AM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ514-515-521-523-527. FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. && 11
Hazardous weather outlook, Feb 14, 6:00 AM MST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST FRI FEB 14 2014 NMZ501>540-151300- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MST FRI FEB 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THIS AFTERNOON ACROSS THE NORTHWEST AND WEST CENTRAL HIGHLANDS WHERE LOW HUMIDITIES WILL COMBINE WITH STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON SUNDAY ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. HOWEVER...AT LEAST LOCALLY CRITICAL FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE ON SATURDAY AS WELL AS TUESDAY THROUGH THURSDAY. GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST...ESPECIALLY ON SUNDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:39 AM MST | Fire Weather Watch | ABQ | 26 hr |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.